# SDR FDEA202204120931

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Condition: None
- Location: Zone 500
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

EXISTING COMPOSITE REPAIR LOCATED ON L/WING INBD MAIN FLAP, UPPER SURFACE, 63"   FROM OTBD EDGE AND 41" FROM T/E, REQUIRES EVALUATION TO DETERMINE IF REPAIR IS IN   ACCORDANCE WITH APPROVED DATA EVALUATED EXISTING COMPOSITE REPAIR AND FOUND REPAIR TO CONFORM TO PREVIOUS   OPERATORS WORK CARD,UNITED AIRLINES, SO#533016, NR#40832, IAW  B757-200 SRM 57-53-  01-2R, FIG 201, REPAIR 1.  RE CLASSIFIED REPAIR FROM MINOR TO MAJOR PER FEDEX GMM 06-2-  100
